# SDR DALA1109969857

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Door Cut Out
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR FWD PASSENGER DOOR JAMB AFT UPPER DOOR STOP SKIN HAS APPROX .250 INCH CRACK RUNNING AFT OF DOOR STOP REF SR09530252-7001 DWG FOR REPAIR.  REMOVED DAMAGE 2EA CUTOUTS 3.75" X 1.75" AND 2.1" X 3.75 AND INSTALLED DOUBLER & TRIPLER REPAIR IAW SRM53-05. REQUIRED INSPECTION COMPLETED.
